Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

I have blood in stool. I have been taking acidophilius

My last two stools have been bloody. I ve had a problem with diarrhea for a couple of years (about once a month, which I assumed was menstrual related or IBS), and recently, I ve been taking acidophilius for it--is this related to that? The blood is bright red. I m 18, if that means anything, and I ve been under a lot of stress lately. Otherwise, I ve been feeling fine (with no abdominal pain or anything).
Asked On : Fri, 11 Feb 2011
Answers:  1 Views:  264
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Get your stool examined.Blood in stool and red in color suggest some local bleeding.Pl see your doctor and get an examination mean time avoid fried and spicy foods.drink plenty of fluids.Stress and bad food habits can lead to piles,which can bleed and give rise to red stools.
Answered: Fri, 11 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor